# SDR F3LA200200190

- Difficulty date: June 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 28,279 hours, 14,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58678
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, INSPECTION REPORTED EMERGENCY AISLE PATH LIGHTING IN AFT CABIN INOPERATIVE.  REPLACED INVERTER, PERFORMED OPERATIONAL TEST AND CHECKED OKAY.
